# SDR DALA2018033002044

- Difficulty date: March 28, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 54,601 hours, 19,755 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE TEE FITTING AT STRINGER 28L LBL 5.47, BETWEEN BS 351+2 AND 351+4.   REPAIRED THE TEE FITTING IAW PRI 566521-14, REV O, AND  ERA 566521-14, REV ORIGINAL.
